My doctor I saw while I was in the hospital for several days gave a low dose of depakote 3 x a day. I don't have mania or bipolar disorder just depression. I don't want to pick up the medication as all it did was make me numb and I wet my bed 2 times. I don't need this right? I'm on Wellbutrin XL and Zoloft.
Took Depakote for a week and now I've wet my bed 3 times in 10 days !?
Question posted by Gene toyota on 13 May 2021
Last updated on 13 May 2021
If your depression is not responding well to the Wellbutrin and Zoloft a mood stabilizer like Depakote may be indicated. Unfortunately, urinary frequency/incontinence affects about 1~10% of users. Although most side effects usually resolve within days to a couple of weeks you should report this to your doctor for professional advice. Perhaps another medication like Lamictal, for instance, may be a better choice for you.
PS, Mood stabilizers aren't just prescribed for manic/depression. They also treat a number of mood disorders such as Unipolar Depression and Major Depressive Disorder.
- Depakote uses and safety info
- Depakote prescribing info & package insert (for Health Professionals)
- Side effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.